# SDR AALA202207067325

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737
- Aircraft serial: 44474
- Aircraft time: 4,168 hours, 1,619 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 202190101
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 4,168 hours, 1,619 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, HYDRAULIC SYSTEM A PRESSURE DROPPED FROM 87% TO 58% SLOWLY OVER 1 HOUR AND 50 MINUTES. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO CUN, LANDING SAFELY. REPLACED HYDRAULIC SYSTEM A FLUID QUANTITY TRANSMITTER PER AMM 29-33-12. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
